# SDR SCNA95025

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: Apr Module
- Part number: 65C129333
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CMI - FLT 687 - ON POWER UP FOR TAKEOFF, APR FAILED TO ARM.  ABORTED BELOW 60 KNOTS, RESET, RETESTED SYSTEM AND OPERATIONS CHECKED NORMAL.  PERFORMED GROUND CHECK PER MM 73-22-00 PG 502 SYSTEM OPERATIONS NORMAL.  (W)
